# SDR SIMA20151204002

- Difficulty date: December 4, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 28,774 hours, 24,333 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door Frame
- Part number: 12038328001
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DOOR FRAME IS CRACKED AT FWD OTBD CORNER.  REPLACED DOOR FRAME IAW SRM 51-40-02.
